I had a superficial chemical peel in January. I barely had any pimples after using Doryx for a couple months and the chemical peel made my face look great! (I did it to help aid acne and mild scarring on my cheeks) Then 3 weeks later I broke out really bad! Is it possible the peel caused it? I just went back for my second peel on Thursday...I had a ton of pimples this time is that bad I had it done with so many? I'm still in the process of healing right now from the recent one.
Can a Chemical Peel Cause Acne?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Can a chemical peel cause acne
It seems unlikely that the chemical peel could have caused an acne flare 3 weeks after the administration of the peel. Use of occlusive moisturizers and creams, however, after the chemical peel can contribute to acne, especially the kind of acne associated with clogged pores: blackheads and whiteheads.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.